# SDR UPS06146654

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE BUZZER INOP, REF 323209.  TIGHTENED TEST SWITCH AND TESTED BUZZER PER MM REF 52-73-12-4 FIG 401. STEP D.  NO FAULT FOUND.  T
